# SDR UIEA2018011100056

- Difficulty date: January 10, 2018
- Submitted: January 11, 2018
- Operation: Air carrier
- Aircraft: N1409A
- Make and model: Boeing 767306
- Aircraft serial: 27960
- Aircraft time: 87,906 hours, 16,267 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Part number: 38002981
- Part serial: P156C
- Condition: Shutdown
- Stage of operation: IN
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

APU AUTO SHUTDOWN,  WILL NOT RESTART.  REMOVED AND REPLACED THE APU IAW AMM 49-11-01 OPS AND LEAK CHECKED.
